# SDR SWAA101623

- Difficulty date: March 16, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 36,016 hours, 20,673 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING I/B AFT FLAP PUNCTURED.  REMOVED AND REPLACED AFT FLAP PER MM.
